Flash Flood, Huerfano
- When
- July 28, 6:00 PM MST to 7:30 PM MST
- Where
- Huerfano County, 8.02 mi SE of La Veta to 7.17 mi SE of La Veta
- Cause
- Heavy Rain / Burn Area
- Reported by
- Law Enforcement
- Coordinates
- 37.420, -104.918
A strong storm brought heavy rain and flash flooding to Beaver Creek and CR340. Numerous washouts were noted.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A strong storm brought heavy rain and flash flooding to Beaver Creek and CR340. Numerous washouts were noted.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 28, 1:38 PM MST, 4 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT MON JUL 28 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 218 PM MDT MON JUL 28 2014 MONSOON MSTR REMAINS IN PLACE AND OVER THE SERN PLAINS DEW POINTS ARE IN THE UPPER 50S TO LOWER 60S. THE HRRR...RAP...ARW AND NAM ARE SHOWING VERY LITTLE PCPN OVR THE SERN PLAINS THIS EVENING...SO WL CUT BACK POPS A BIT FOR THIS AREA. MAIN PCPN FOCUS IN THE MODELS FOR TONIGHT IS OVER THE ERN MTNS (ESPECIALLY THE SANGRE DE CRISTOS)...THE SW MTNS AND THE SAN LUIS VALLEY. THE HRRR AND ARW ARE SHOWING THIS SCENARIO AND SO WL INCREASE THE POPS OVR THE SAN LUIS VALLEY...AND WL EXTEND HIGH POPS A LITTLE LONGER INTO THE NIGHT OVR THE SANGRES AND SW MTNS. EVEN THOUGH THE MODELS ARE NOT SHOWING A LOT OF PCPN OVR THE SERN PLAINS...WHAT DOES DEVELOP WL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND THUS WL NOT MAKE ANY CHANGES TO THE FLASH FLOOD WATCH THAT IS IN EFFECT. BURN SCARS WL BE THE MOST SUSCEPTIBLE TO FLASH FLOODING TONIGHT...BUT AREAS THAT GOT A LOT OF RAIN LAST NIGHT WL ALSO HAVE AN INCREASED RISK OF FLASH FLOODING IF HEAVY RAIN MOVES OVR THOSE AREAS AGAIN. MONSOON MSTR WL STILL BE OVR THE AREA ON TUE ALONG WITH GOOD LOW LEVEL MSTR. THE CONCERN FOR FLASH FLOODING INCREASES AS A WEATHER DISTURBANCE MOVES OVR THE AREA. WRN AREAS WL LIKELY SEE PCPN ALREADY IN THE EARLY MORNING HOURS...AND INCREASING THROUGH THE MORNING AND THEN SPREADING NORTH AND EAST. WITH THE INCREASED THREAT OF WIDESPREAD PCPN AND THE POTENTIAL FOR HEAVY RAIN...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR ALL OF THE AREA EXCEPT THE SAN LUIS VALLEY. LATER SHIFTS MAY HAVE TO BETTER REFINE THE TIMING OF THE FLASH FLOOD WATCH AS NEWER HIGH RES MODEL DATA COMES IN. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 218 PM MDT MON JUL 28 2014 ...HIGH RISK OF FLOODING TUESDAY NIGHT THROUGH WEDNESDAY... MAIN CONCERN IN THE EXTENDED WILL BE THE THREAT OF FLASH FLOODING IN THE TUE NIGHT THROUGH WED PERIOD. ALL THE INGREDIENTS ARE IN PLACE FOR THE POTENTIAL OF SIGNIFICANT FLOODING. MONSOONAL PLUME IS SOLIDLY IN PLACE...AS EVIDENCED BY SAT IMAGERY...WITH DEEP SUBTROPICAL MOISTURE PLUME IN PLACE. PREC H20 WILL REMAIN AT 1-1.5 INCHES OVER MOST OF OUR CWA...WHICH IS ON THE HIGH END OF LAYER MOISTURE FOR OUR AREA. DEWPOINTS WILL REMAIN IN THE UPPER 50S- LOWER 60S. UPSLOPE CONDITIONS WILL PERSIST OVER THE PLAINS. A SHORTWAVE TROUGH NOW MOVING THROUGH IDAHO WILL PROVIDE THE SPARK FOR WIDESPREAD MDT-HEAVY CONVECTION FROM TUE THROUGH THU MORNING...AS IT SLOWLY MOVES IN NW FLOW ALOFT THROUGH NERN CO. IT IS NOT THAT UNUSUAL TO SEE AN UPPER LEVEL DISTURBANCE LIKE THIS IN LATE JULY...BUT THE TIMING WITH DEEP MOISTURE IN PLACE IS RATHER UNUSUAL...AND WILL RESULT IN THE HIGHER THREAT POTENTIAL. NOT SURPRISINGLY...MODEL SOLUTIONS ARE ALL OVER THE PLACE IN TERMS OF WHERE THE HEAVIEST PRECIP WILL FALL. MOST OF THE GUIDANCE SUGGESTS THE HEAVIEST PRECIP WILL BE CENTERED OUTSIDE OUR CWA...EITHER TO THE N OR E WHERE SLIGHTLY BETTER UPPER SUPPORT FROM THE UPPER SYSTEM MIGHT BE PRESENT. HOWEVER...ONCE AGAIN THE CONCEPTUAL MODEL WILL LIKELY RULE OUT IN THIS CASE...AND IT MUST BE STRESSED THAT ALL AREAS WILL BE UNDER THE GUN FOR SIGNIFICANT RAINFALL...WITH WIDESPREAD 1-3 INCH TOTALS FOR THE PERIOD AND THE POSSIBILITY OF LOCAL SPOTS THAT SEE CONSIDERABLY MORE. FLASH FLOODING THREAT WILL BE GREATEST OVER THE WALDO CANYON AREA...THE ERN SLOPES ALONG THE SRN FRONT RANGE...URBAN CORRIDORS...AND LOCATIONS THAT HAVE SEEN THE MOST RECENT HEAVY RAINFALL...SUCH AS SERN EL PASO COUNTY. MOST RECENT GUIDANCE SUGGESTS THE MAIN FOCUS FOR HEAVY RAIN WILL REMAIN OVER NRN AND ERN PORTIONS OF OUR CWA TUE NIGHT...THEN SHIFT SWD TO THE SRN MTS AND RATON AREA BY WED MORNING AND AFTERNOON. IN FACT...WITH THE SLIGHTLY LATER TIMING OF THE UPPER LOW...WE MAY SEE THE HIGHEST THREAT LEVEL ON WEDNESDAY. THE FLASH FLOOD WATCH MAY HAVE TO BE EXTENDED FOR A GOOD PORTION OF THIS PERIOD. WILL HAVE TO TAKE A WAIT AND SEE APPROACH FOR NOW...WHILE STRESSING THAT THE FLOOD THREAT WILL BE HIGH DURING THE ENTIRE STRETCH. THE UPPER SYSTEM FINALLY MOVES OUT ON THURSDAY..AND THEN WE SHOULD RETURN TO A MORE TYPICAL MONSOON PATTERN WITH SCT DIURNAL BASED STORMS BEGINNING OVER THE MTS AND SPREADING OUT OVR THE PLAINS LATER IN THE DAY. DEPENDING ON WHAT HAPPENS TUE-WED...THREAT FOR MORE FLASH FLOODING AS WELL AS RIVER FLOODING WILL BE LIKELY CONCERNS. TEMPS WILL REMAIN BELOW AVERAGE AS AFTERNOON HIGHS WILL STAY IN THE LOWER 80S DURING THIS TIME. STAY WEATHER AWARE AND BE ALERT FOR THE LATEST FORECASTS AND STATEMENTS ISSUED BY OUR OFFICE. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 218 PM MDT MON JUL 28 2014 SHOWERS AND TSTMS WL BE POSSIBLE AT KCOS...KPUB AND KALS THIS EVENING...PROBABLY ENDING BEFORE 04Z AT KCOS AND KPUB...BUT CONTINUING LATER AT KALS. SOME LOW STRATUS WL BE POSSIBLE AT THE TERMINAL SITE TONIGHT. SHOWERS AND TSTMS WL DEVELOP AGAIN ON TUE AT THE TERMINAL SITES WITH HEAVY RAIN AGAIN BEING THE MAIN THREAT...DECREASING CIGS AND VSBYS. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR COZ058>068-072>089-093>099. FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ064>068- 072>089-093-094-097-099. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1147 AM MDT MON JUL 28 2014 COZ058>089-093>099-291800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1147 AM MDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE FOUND OVER THE MOUNTAINS THIS AFTERNOON...AND WILL SPREAD OFF INTO THE ADJOINING PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY STORM THREATS AS THE ATMOSPHERE CONTAINS ABUNDANT MOISTURE FROM WITHIN THE MONSOON PLUME ALOFT. SOUTHEAST LOW LEVEL UPSLOPE FLOW WILL PUT THE GREATEST RISK FOR FLASH FLOODING ACROSS THE SOUTHEAST MOUNTAINS AND I-25 CORRIDOR THROUGH THIS EVENING. HOWEVER HEAVY RAIN AND FLASH FLOODING WILL ALSO BE POSSIBLE ACROSS THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS MOUNTAINS TODAY. BURN SCARS... URBAN AREAS...AND LOCATIONS WHICH RECEIVED HEAVY RAINFALL SUNDAY WILL BE THE MOST PRONE TO FLASH FLOODING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE RISK FOR HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH THE WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR OVER THE MOUNTAINS EACH AFTERNOON...WITH STORMS SPREADING ACROSS THE ADJACENT HIGH VALLEYS AND PLAINS THROUGH THE EVENING HOURS. AS STORMS MOVE INTO THE I-25 CORRIDOR AND SOUTHEAST PLAINS...THEY MAY BRIEFLY BECOME SEVERE WITH THE RISK FOR ONE INCH DIAMETER HAIL...AND WIND GUSTS UP TO 60 MPH...ALONG WITH CLOUD TO GROUND LIGHTNING. THESE COULD MERGE INTO THUNDERSTORM COMPLEXES...WHICH COULD BRING HEAVY RAINFALL TO PORTIONS OF THE SOUTHEAST PLAINS. THIS THREAT LOOKS GREATEST FOR TUESDAY AND WEDNESDAY NIGHT. WITH THE POTENTIAL FOR A MULTI-DAY RAINFALL EPISODE...IT IS POSSIBLE THAT PORTIONS OF THE ARKANSAS AND PURGATORIE RIVERS...ALONG WITH THEIR TRIBUTARY CREEKS AND STREAMS MAY EXPERIENCE FLOODING AT TIMES. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ALONG AND NEAR THE CONTINENTAL DIVIDE...BUT THE RISK FOR FLASH FLOODING MAY NOT BE AS GREAT COMPARED TO THE SOUTHEAST MOUNTAINS AND PLAINS. AREA BURN SCARS...URBAN AREAS...AND STEEP TERRAIN WILL BE MOST VULNERABLE TO THE FLASH FLOOD RISK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT MON JUL 28 2014
COZ072-074-087-282245-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
408 PM MDT MON JUL 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUERFANO COUNTY
UNTIL 445 PM MDT...
AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA VETA...OR 39 MILES NORTHWEST OF
TRINIDAD...MOVING NORTH AT 5 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA VETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3741 10497 3740 10511 3743 10512 3746 10516
3756 10517 3754 10494
TIME...MOT...LOC 2207Z 178DEG 4KT 3749 10509
28SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 458 PM MDT MON JUL 28 2014 COZ079-087-282330- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 458 PM MDT MON JUL 28 2014 ...SPECIAL WEATHER STATEMENT... AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF GREENHORN MOUNTAIN...OR 36 MILES SOUTHWEST OF PUEBLO...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN AND PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. MAINLY RURAL AREA OF NORTHERN HUERFANO COUNTY...INCLUDING INTERSTATE 25 NORTH OF WALSENBURG. LAT...LON 3787 10498 3788 10476 3765 10465 3760 10496 TIME...MOT...LOC 2257Z 347DEG 8KT 3778 10487 28
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 501 PM MDT MON JUL 28 2014 COZ065-066-069-282330- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- 501 PM MDT MON JUL 28 2014 ...SPECIAL WEATHER STATEMENT... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF LA GARITA...OR 40 MILES NORTHWEST OF ALAMOSA...MOVING EAST AT 10 MPH. HEAVY RAIN AND PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA GARITA. LAT...LON 3777 10651 3792 10654 3802 10626 3777 10619 TIME...MOT...LOC 2300Z 249DEG 10KT 3787 10642 28
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 526 PM MDT MON JUL 28 2014 COZ065-066-069-070-290000- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- 526 PM MDT MON JUL 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RIO GRANDE...SOUTH CENTRAL SAGUACHE AND NORTHWESTERN ALAMOSA COUNTIES UNTIL 600 PM MDT... AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DEL NORTE...OR 31 MILES NORTHWEST OF ALAMOSA...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAINFALL IS ALSO OCCURING WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CENTER...DEL NORTE AND LA GARITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3764 10634 3780 10645 3808 10607 3779 10584 TIME...MOT...LOC 2325Z 234DEG 33KT 3775 10634 MW
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
536 PM MDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 10 NNW WALSENBURG 37.75N 104.86W
07/28/2014 M2.00 INCH HUERFANO CO TRAINED SPOTTER
&&
PGWSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 544 PM MDT MON JUL 28 2014 COZ081-082-084-085-290015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 544 PM MDT MON JUL 28 2014 ...SPECIAL WEATHER STATEMENT... AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR WOODLAND PARK...OR 15 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. RAINFALL AMOUNTS OF A TENTH OF INCH OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...THE WALDO CANYON BURN SCAR...NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...GREEN MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK... CASCADE...DIVIDE AND CRYSTOLA. LAT...LON 3895 10518 3910 10505 3895 10470 3873 10490 TIME...MOT...LOC 2342Z 304DEG 23KT 3899 10504 MW
The Pueblo radar (KPUX), 132 km away, was scanning. The volume nearest the first event began at 00:59 UTC.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2014Every state in 2014This day in weather historyWarnings in Colorado, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524510.